# SDR 0104206718

- Difficulty date: November 8, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 86,499 hours, 21,921 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Burned
- Location: Capt Glareshield
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, A STRONG ELECTRICAL FUME EMITTED IN THE COCKPIT. REMOVED CAPTAIN'S FLUORESCENT GLARESHIELD LIGHTS AND FUMES DISSIPATED. AIRCRAFT CONTINUED TO DESTINATIONA AND LANDED WITHOUT INCIDENT.    REPLACED WIRE AT CAPTAIN'S GLARESHIELD LIGHT. OPERATIONAL CHECK GOOD.
